# SDR UALA2012080804282

- Difficulty date: July 31, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 86,482 hours, 10,248 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH NEEDS TO BE RETAPED.  SECURED ESCAPE HATCH COVER.
